MathSciNet Relay Station
MathSciNet bibliographic data
MR845646 62E10
Letac, Gérard; Mora, Marianne Sur les fonctions-variance des familles exponentielles naturelles sur ${\bf R}$. (French) [On the variance functions of natural exponential families on ${\bf R}$] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 15, 551–554.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement